MathSciNet Relay Station
MathSciNet bibliographic data
MR94314 10.00
Smith, Herschel F. On a generalization of the prime pair problem. Math. Tables Aids Comput. 11 1957 249–254.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement